Access count of this item: 53

Files in This Item:
File Description SizeFormat 
1832-15.pdf1.12 MBAdobe PDFView/Open
Title: Values on generalized reachability games (Proof theory and complexity)
Authors: Ghani, Ahmad Termimi Ab
Higuchi, Kojiro
Tanaka, Kazuyuki
Author's alias: 樋口, 幸治郎
田中, 一之
Issue Date: Apr-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1832
Start page: 143
End page: 153
Appears in Collections:Proof theory and complexity

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.